# SDR 95ZZZX6905

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57334
- Make and model: Bell 206L-1
- Aircraft serial: 45445
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Driveshaft
- Part number: 206040370011
- Condition: Debonded
- Location: T/R
- Part time: 10,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FROM HELICOPTER, FOUND T/R DRIVESHAFT FORWARD BONDED COUPLING DEBONDED.
